# SDR MWEA010052

- Difficulty date: January 14, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 42,429 hours, 14,959 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Part serial: 859
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ALL 3 RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED WITH GEAR UP.  REMOVED AND REPLACED PROXIMITY ELECTRONIC BOX.  OPERATIONAL CHECK GOOD.
